Packing Steiner trees: Further facets

Journal article


Publication Details

Author(s): Grötschel M, Martin A, Weismantel R
Journal: European Journal of Combinatorics
Publisher: Elsevier
Publication year: 1996
Volume: 17
Pages range: 39 - 52
ISSN: 0195-6698
Language: English


Abstract


In this paper we continue the investigations in [3] for the Steiner tree packing polyhedron. We present several new classes of valid inequalities and give sufficient (and necessary) conditions for these inequalities to be facet-definining. It is intended to incorporate these inequalities into an existing cutting plane algorithm that is applicable to practical problems arising in the design of electronic curcuits.



FAU Authors / FAU Editors

Martin, Alexander Prof. Dr.
Economics - Discrete Optimization - Mathematics (EDOM)


External institutions with authors

Konrad-Zuse-Zentrum für Informationstechnik / Zuse Institute Berlin (ZIB)


How to cite

APA:
Grötschel, M., Martin, A., & Weismantel, R. (1996). Packing Steiner trees: Further facets. European Journal of Combinatorics, 17, 39 - 52.

MLA:
Grötschel, Martin, Alexander Martin, and Robert Weismantel. "Packing Steiner trees: Further facets." European Journal of Combinatorics 17 (1996): 39 - 52.

BibTeX: 

Last updated on 2018-10-08 at 05:26